# SDR AALA202101149003

- Difficulty date: January 13, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A321-231
- Aircraft serial: 6420
- Aircraft time: 19,963 hours, 7,821 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Reservoir
- Part number: 61639203
- Part serial: C4704
- Condition: Low Pressure
- Location: Emergency Exit
- Part time: 19,963 hours, 7,821 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  LOW PRESSURE EMERGENCY EXIT DOOR 833 SLIDE INFLATION RESERVOIR IN PASSENGER CABIN.  REPLACED ESCAPE SLIDE INFLATION-RESERVOIR, IAW AMM-25-62-49-400-001-A.
